# SDR CALA0200132

- Difficulty date: March 15, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 49,527 hours, 22,271 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WHEEL WELL WASHERS FRETTING INTO KEEL BEAM FROM STA 663-727.  REPAIRED IAW ECRA 5311-01115.
